# SDR SWAA107877

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 52,261 hours, 43,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Part number: 6623254
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER ATTACH ANGLE CORRODED AT BS 747, STR 27R.  REPAIRED ANGLE PER SRM AND BAC DWG.
